Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 2, NWS Boston/Norton, MA

April 15, 2019Barnstable County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Apr 15, 2019, 8:00 AM EDT for Barnstable County, Massachusetts. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2019, 8:00 AM EDT (12:00 UTC)
Expired
Apr 15, 2019, 8:30 AM EDT
In force
30 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Barnstable County, MA

The radar

The Boston radar (KBOX), 82 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 8:09 AM EDTHIGH SUST WINDS 41Provincetown, MA
Apr 15, 8:09 AM EDTTSTM WND GST 63Provincetown, MA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 0.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
427 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

857 
WUUS51 KBOX 151200
SVRBOX
MAC001-151230-
/O.NEW.KBOX.SV.W.0002.190415T1200Z-190415T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
800 AM EDT MON APR 15 2019

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Northeastern Barnstable County in southeastern Massachusetts...

* Until 830 AM EDT.

* At 758 AM EDT, a severe thunderstorm was located over Cape Cod Bay 
  approaching Provincetown, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Provincetown and Truro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and cloud to ground lightning are possible with this 
storm. Move indoors immediately. Lightning is one of nature's 
leading killers. Remember, if you can hear thunder, you are close 
enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4197 7009 4200 7009 4204 7015 4203 7018
      4202 7017 4202 7021 4205 7025 4207 7026
      4209 7024 4210 7018 4206 7007 4201 7002
TIME...MOT...LOC 1158Z 226DEG 78KT 4200 7026 

HAIL...<.75IN
WIND...60MPH
 
$$

wtb

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:31 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 15, 6:31 AM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
631 AM EDT Mon Apr 15 2019

.SYNOPSIS...
Low pressure will result in a cluster of heavy showers and
thunderstorms sweeping across the region through mid morning.
Improving conditions occur by late morning, but a strong cold front
will bring a few more showers and more importantly strong wind
gusts and much chillier temperatures late today and especially
tonight. Dry and seasonable temperature are expected Tuesday,
but it will remain windy. High pressure builds into the region
Wednesday with lighter winds, then a few showers are possible
Thursday as a warm front approaches. As a low pressure stalls
west of the region late this week, showers are expected at times
from Friday into Sunday along with milder temperatures. A
period of heavy rainfall is possible Friday night into Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Highlights...

* Heavy showers and thunderstorms with 35 to 45 mph wind gusts
  exit the southeast New England coast through 9 or 10 am

* Mainly dry later this morning with highs reaching the upper
  60s to the lower 70s close to lunch time

* Strong cold front sweeps across the region between 1 and 6 pm
  this evening with strong wind gusts/rapid drop in temps

Details...

1) Heavy Showers and Thunderstorms with 30 to 45 mph wind gusts
exit the region through 9 or 10 am.

Pwat plume of 3+ standard deviations above normal coupled with
modest low level jet and MUCapes of 500 to 1000 J/KG in place
has resulted in heavy showers and numerous thunderstorms early
this morning. The main concerns continue to be brief poor
drainage street flooding and dangerous cloud to ground
lightning. Strong winds off the deck and temperatures already
well into the 60s was allowing for 35 to 45 mph wind gusts to
mix down with the convection. Fortunately, the low level jet and
forcing is progressive and should exit the southeast New England
coast by 9 or 10 am.

2) Mainly Dry Weather Later This Morning:

Given that the deep layered moisture moves offshore by late morning
along with the strong jet dynamics, expect improving weather.
Much of the late morning into early afternoon hours may feature dry
weather with just a few spot showers in the vicinity and very mild
temperatures.

Speaking of temperatures, readings were already in the upper 50s
and well into the 60s in many locales. The exception was far
north central and northeast MA, where readings were still in
the 40s south of a backdoor cold front. We should see this
boundary lift northward through mid morning. The result will be
high temperatures reaching the upper 60s to the lower 70s by
lunch time away from the cooling marine influence of the south
coast.

3)Scattered showers/strong wind gusts and a rapid drop in temps
  between 1 and 6 pm from west to east:

A shortwave and its associated cold front will move across our
western zones early this afternoon and cross southeast New England by
early this evening.  Scattered showers will develop as this
shortwave/cold pool aloft crosses the region.  We can not rule out
an isolated thunderstorm or two given the potential for 500 J/KG of
Cape and 500T dropping to -20C.  Greatest risk across
western/central and northeast MA where they will be closer to the
cold pool aloft.  There is even the low risk for some small hail
with the heavier showers given the cold temperatures aloft.

The main story will be the strong west to northwest wind gusts and
rapid temperature drop behind the front.  Sharp 3 hour pressure
rises of 6 mb with the rapid drop in temperatures should result in
northwest wind gusts of 35 to 50 mph.  These winds should develop
after 1 or 2 pm in the Berkshires and after 4 or 5 pm across eastern
MA. A wind advisory has been expanded to cover all of southern New
England.  As for temperatures, expect readings to fall
into the upper 40s to the lower 50s by 6 pm in most locations.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...

Tonight...

Strong northwest wind gusts of 35 to 50 mph will continue.  This a
result of a strong 850 mb jet of 45 to 55 knots and good mixing in
the cold air advection pattern.  Dry weather expected with any left
over spot showers diminishing during the early evening hours.  Skies
should become mostly clear as low temperatures drop into the middle
to upper 30s by daybreak Tuesday.  Wind chills will be in the 20s to
lower 30s given the strong winds.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...

Highlights...

* Dry and seasonable Tue and Wed but windy Tue
* Low risk for a few showers Thu, especially interior
* Showers at times Friday through Sunday with heavy rain potential
  Fri night and Sat

Tuesday into Wednesday...

Windy conditions Tue with strong NW flow in place across SNE. Deep
well mixed boundary layer supports gusts to 30-40 mph, but with lots
of sunshine as SNE will be in between systems. Some mid/high clouds
may begin to spill into the region late afternoon and evening north
of a warm frontal boundary, but with NW flow aloft, deeper moisture
will remain to the SW. High pres builds into New Eng Wed with
lighter winds and continued sunshine. Seasonable temps Tue/Wed with
highs mid 50s to lower 60s. Sea breezes likely Wed.

Thursday...

High pres slides east of New Eng as warm front approaches from the
west. Area of deeper moisture moves into the region in warm
advection pattern which may bring a few showers to the interior, but
certainly not a washout. Cloud cover and southerly flow off cooler
waters will result in cooler temps.

Friday through Sunday...

High amplitude upper level trough moves slowly east from the MS
Valley Fri. With strong ridging over the western Atlantic this will
lead to deep southerly flow which will transport anomalous PWATs
northward into New Eng. While specific timing details are uncertain,
an extended period of unsettled weather with showers at times are
expected from Fri into Sun. There is a good signal for potential
heavy rainfall and gusty southerly winds Fri night into Sat. This is
when PWAT and low level wind anomalies of +3SD move across SNE which
is rather impressive at this time range. Axis of higher PWATs
expected to move offshore by Sunday, but shower threat will continue
as closed upper low approaches from the west. Above normal temps
expected during this period.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Today...Moderate to high confidence. Heavy showers and numerous
thunderstorms in progress will exit the southeast New England
coast through 9 or 10 am. Wind gusts of 35 to 40 knots were
accompanying some of this activity given the strong LLJ just off
the deck.  Improving conditions follow with most locations
improving to MVFR to even VFR thresholds, but this will take
until mid to late afternoon across portions of the Cape/Islands
with low clouds and some fog lingering with the onshore flow.

After the last of the shield of showers and thunderstorms exits the
southeast New England coast around 14z, dry weather will dominate
through lunch time. A cold front will then bring scattered
showers and perhaps a rumble of thunder between 17z and 22z from
west to east. The main story will be strong northwest wind
gusts of 35 to 45 knots.

Tonight...High confidence.  Any lingering marginal MVFR cigs will
improve to VFR.  Northwest wind gusts of 35 to 40 knots will
continue.

KBOS terminal...Moderate to high confidence in TAF.
Thunderstorms will result in heavy rain/low visibility through
about 1230z or so. Southwest wind gusts of 35 to 40 knots are
also expected for a short time with the strong LLJ.

KBDL terminal...Moderate to high confidence in TAF.
Thunderstorms were already exiting the region, but rain should
linger another hour or so.

Outlook /Tuesday through Friday/...

Tuesday: VFR. Strong winds with areas of gusts up to 40 kt.

Tuesday Night through Wednesday: VFR. Breezy.

Wednesday Night: VFR.

Thursday: Mainly VFR, with areas MVFR possible. Breezy. Slight
chance SHRA.

Thursday Night: Mainly MVFR, with local IFR possible. Breezy.
Chance SHRA.

Friday: MVFR. Breezy. Chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...High confidence.

Today and Tonight...Near shore 35 to 40 knot wind gusts form the
southwest will occur with heavy showers and numerous
thunderstorms through mid morning. This activity will exit the
region by 13 or 14z and winds wind gusts will temporarily diminish
as LLJ moves east of the region.

However, strong WNW wind gusts of 35 to 45 knots develop late
this afternoon/early evening and continue tonight behind a
strong cold front. Gale Warnings posted for all our waters.

Outlook /Tuesday through Friday/...

Tuesday: Low risk for gale force winds with gusts up to 40 kt.
Areas of rough seas.

Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas.

Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft.

Wednesday Night: Winds less than 25 kt.

Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft.

Thursday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft. Slight chance of rain
showers.

Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Rough seas up to 9 ft. Chance of rain showers.

&&

.HYDROLOGY...
**Minor flooding is possible on the lower Connecticut River,
 including the MA and CT sections early this week**

Additional rainfall from today and snowmelt in northern New England
will likely result in minor flooding along the CT River early this
week.  This has prompted the issuance of a River Flood Watch.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory from 1 PM this afternoon to 8 AM EDT Tuesday for
     CTZ002-003.
     Wind Advisory from 2 PM this afternoon to 8 AM EDT Tuesday for
     CTZ004.
MA...Wind Advisory from 3 PM this afternoon to 8 AM EDT Tuesday for
     MAZ005-006-013-017-020.
     Wind Advisory from 4 PM this afternoon to 8 AM EDT Tuesday for
     MAZ007-014>016-018-019-021>024.
     Wind Advisory from 1 PM this afternoon to 8 AM EDT Tuesday for
     MAZ002-003-008>011.
     Wind Advisory from 2 PM this afternoon to 8 AM EDT Tuesday for
     MAZ004-012-026.
RI...Wind Advisory from 3 PM this afternoon to 8 AM EDT Tuesday for
     RIZ002>008.
     Wind Advisory from 2 PM this afternoon to 8 AM EDT Tuesday for
     RIZ001.
MARINE...Gale Warning until 5 PM EDT Tuesday for ANZ231>234.
     Gale Warning from 2 PM this afternoon to 5 PM EDT Tuesday for
     ANZ230-235>237-250-251-254>256.

&&

SYNOPSIS...Frank/KJC
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...KJC
AVIATION...Frank/KJC
MARINE...Frank/KJC
HYDROLOGY...Frank/KJC
Hazardous weather outlook, Apr 15, 6:03 AM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
603 AM EDT Mon Apr 15 2019

CTZ004-MAZ004-012-026-RIZ001-161015-
Windham CT-Northern Worcester MA-Southern Worcester MA-
Northern Middlesex MA-Northwest Providence RI-
603 AM EDT Mon Apr 15 2019

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts and northern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ005-006-013-017-020-RIZ002>008-161015-
Central Middlesex MA-Western Essex MA-Western Norfolk MA-
Northern Bristol MA-Southern Bristol MA-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
603 AM EDT Mon Apr 15 2019

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, northern
Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CTZ002-003-MAZ002-003-008>011-161015-
Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
603 AM EDT Mon Apr 15 2019

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for northern Connecticut and
western Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Snowmelt across northern New England and additional rain may result
in minor flooding along the Connecticut River early this week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ007-014>016-018-019-021-022-024-161015-
Eastern Essex MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Plymouth MA-Barnstable MA-Nantucket MA-
603 AM EDT Mon Apr 15 2019

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts and southeastern Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ230-235>237-250-251-254>256-161015-
Boston Harbor-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
603 AM EDT Mon Apr 15 2019

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT
TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ023-161015-
Dukes MA-
603 AM EDT Mon Apr 15 2019

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A wind advisory might be needed late Monday afternoon into Monday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ231>234-161015-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
603 AM EDT Mon Apr 15 2019

...GALE WARNING IN EFFECT UNTIL 5 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:05 PM EDTDense Fog AdvisoryBOXBarnstable, Bristol, Dukes, Nantucket, Plymouth9 hr
Apr 15, 2:38 AM EDTGale WarningBOX35 hr
Apr 15, 5:02 AM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire37 min
Apr 15, 5:46 AM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire, Middlesex, Worcester119 min
Apr 15, 6:19 AM EDTSpecial Marine WarningBOX86 min
Apr 15, 6:25 AM EDTAreal Flood AdvisoryBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more110 min
Apr 15, 7:14 AM EDTAreal Flood AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Norfolk, Plymouth2 hr
Apr 15, 7:18 AM EDTSpecial Marine WarningBOX87 min
Apr 15, 7:49 AM EDTSpecial Marine WarningBOX56 min
Apr 15, 8:25 AM EDTSpecial Marine WarningBOX80 min
Apr 15, 8:32 AM EDTSpecial Marine WarningBOX88 min
Apr 15, 9:45 AM EDTSpecial Marine WarningBOX30 min
Apr 15, 11:34 AM EDTRiver Flood WarningBOXFranklin, Hampshire42 hr
Apr 15, 11:34 AM EDTRiver Flood WarningBOXHampden, Hampshire59 hr
Apr 15, 11:34 AM EDTRiver Flood WarningBOXHampden65 hr
Apr 15, 1:32 PM EDTSpecial Weather StatementBOXWorcester28 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.